# SDR SWAA2024031864980

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 57,930 hours, 34,705 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Part number: UNKNOWN
- Condition: Broken
- Location: Seat 12c
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAY TABLE 12C BROKEN WILL NOT STAY UP<[01] RESECURED TRAY TABLE HINGE SCREWS AT ROW 12C IAW CMM 25-23-46. OP CHECK GOOD. THIS CLEARS MEL 25-10-01. PLACARDS REMOVED.
